RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2008, Volume 63, Issue 6(384), Pages 157–158 (Mi umn9258)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Lower bounds on algebraic algorithms for nilpotent associative algebras

A. V. Leont'ev

Program Systems Institute of RAS

DOI: https://doi.org/10.4213/rm9258

Full text: PDF file (339 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2008, 63:6, 1144–1145

Bibliographic databases:

MSC: 68Q25, 16N40
Presented: A. V. Mikhalev
Accepted: 03.10.2008

Citation: A. V. Leont'ev, “Lower bounds on algebraic algorithms for nilpotent associative algebras”, Uspekhi Mat. Nauk, 63:6(384) (2008), 157–158; Russian Math. Surveys, 63:6 (2008), 1144–1145

Citation in format AMSBIB
\Bibitem{Leo08}
\by A.~V.~Leont'ev
\paper Lower bounds on algebraic algorithms for nilpotent associative algebras
\jour Uspekhi Mat. Nauk
\yr 2008
\vol 63
\issue 6(384)
\pages 157--158
\mathnet{http://mi.mathnet.ru/umn9258}
\crossref{https://doi.org/10.4213/rm9258}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2492774}
\zmath{https://zbmath.org/?q=an:1177.68263}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2008RuMaS..63.1144L}
\elib{http://elibrary.ru/item.asp?id=20423411}
\transl
\jour Russian Math. Surveys
\yr 2008
\vol 63
\issue 6
\pages 1144--1145
\crossref{https://doi.org/10.1070/RM2008v063n06ABEH004580}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000267769700008}
\elib{http://elibrary.ru/item.asp?id=13572896}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-65649104066}


Linking options:
  • http://mi.mathnet.ru/eng/umn9258
  • https://doi.org/10.4213/rm9258
  • http://mi.mathnet.ru/eng/umn/v63/i6/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:182
    Full text:67
    References:23
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019